Common best proximity points for proximity commuting mapping with Geraghty’s functions


Kumam, Poom and Mongkolkeha, Chirasak


Abstract

carpathian_2015_31_3_359_364_abstract

Full PDF

carpathian_2015_31_3_359_364

In this paper, we prove new common best proximity point theorems for proximity commuting mapping by using concept of Geraghty’s theorem in complete metric spaces. Our results improve and extend recent result of Sadiq Basha [Basha, S. S., Common best proximity points: global minimization of multi-objective functions, J. Glob Optim, 54 (2012), No. 2, 367–373] and some results in the literature.

Additional Information

Author(s)

Kumam, Poom, Mongkolkeha, Chirasak